Antibiotics and having a drink ?

Hey mummies,
I need some advice quickly haha;) I just finished a course of antibiotic and took the last dose today. The doc said not to drink when taking them as I can become (d)illusional (sp?!). I'm having a girls night in today and was thinking if I can have a drink since I only took one tablet today ( 6 hrs ago) and don't need to take anymore. Somebody say 'yes' please image Just jokeing, what do you honestly think ladies ?

Posts

  • From what I'v been told by 'health professionals' in the past, Having a 'few' drinks while on antibiotics usually just lessens the effect of the medication. In experience it can make u feel quite tired very quickly and have felt 'merrier' quicker than usual.

    I agree with tallkatie2, as u finished taking the antibiotics this morning u should be OK.
    If u feel unsure just ask the people u go out with to keep an eye out for u so u will be safe if u do feel unwell.

    Beck
  • sorry, site decided to crash and then did a double post. LOL.

    [Modified by: trueman on December 11, 2008 07:55 PM]

  • I guess it depends how long theantibiotic lasts in your system for. Tehre are a couple of anutbuiotics I belie that do make you hallucinate as side effect. You obiously on one of them! Be extra careful. Maybe google it online. xxxor be good tonigth, and have loads 24hr after last tablet lol to make up for it!!
  • Thanks girls, I think I'll have a sip of beer and wait a bit to see if I feel all right. Haha I thought about calling NHS direct and asking if it's safe but they obviously have more important things to do so I won't bother .

    Anyway if I do start going crazy and out of control and post something insane on here please ignore me lol image
Sign In or Register to comment.

Featured Discussions